Items where Author is "McCrudden, M."
Article
Dani, S.G. and McCrudden, M. (2007) A weak embedding property of probability measures on Lie groups. Mathematical Research Letters. (In Press)
Dani, S. G. and McCrudden, M. (2006) Convolution roots and embedding of probability measures on Lie groups. Advances in Mathematics. ISSN 0001-8708 (In Press)
Dani, S. G. and McCrudden, M. and Walker, S. (2003) On the embedding problem for infinitely divisible distributions on certain Lie groups with toral center. Mathematische Zeitschrift, 245 (4). pp. 781-790. ISSN 1432-1823
Dani, S. G. and McCrudden, M. (2001) A criterion for exponentiality in certain Lie groups. Journal of Algebra, 238 (1). pp. 82-98. ISSN 0021-8669
Book Section
McCrudden, M. (2006) The embedding problem for probabilities on locally compact groups. In: TIFR Studies in Mathematics Series. Probability Measures on Groups: Recent Directions and Trends . Narosa Publishing, New Delhi, India. ISBN 81-7319-703-2